# SDR CA160127002

- Difficulty date: January 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 2,145 hours
- Engine: Ge CF343B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 20020105
- Condition: Leaking
- Location: Nlg
- Part time: 135 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT ENCOUNTERED RETRACTION PROBLEMS (NLG TRANSIT LIGHT WOULD NOT EXTINGUISHED) AND HAD TO COMPLETE ITS FLIGHT WITH GEAR DOWN AND CONFIRMED LOCKED.  FOLLOWING SUCCESSFUL LANDING AND PRELIMINARY INVESTIGATION THE NLG ASSY WAS FOUND DEFLATED AND COULD NOT HOLD THE CHARGE WHEN PERFORMING SERVICING. NLG WAS REMOVED AND SENT TO MANUFACTURER FOR REPAIR.
